# SDR 99ZZZX2471

- Difficulty date: June 7, 1999
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N7435Q
- Make and model: Cessna 182P
- Aircraft serial: 18261075
- Engine: Cont IO550F
- System (JASC): 8520 · Reciprocating Engine Power Section
- Part: Counterweight
- Condition: Loose
- Location: Crankshaft
- Part time: 169 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING START-UP OF THE ENGINE, THE NR 1 CYLINDER TRAILING COUNTER WEIGHT ON THE CRANKSHAFT CAME LOOSE FROM CRANKSHAFT AND MADE A HOLE IN THE TOP OF THE CASE.  CSB99-3A HAD BEEN COMPLETED 1.7 HOURS PRIOR.  REASON FOR FAILURE UNKNOWN AT THIS TIME.
